A Formal Representation for Structured Data

Demetrovics, János and Hua, Nam Son and Gubán, Ákos (2016) A Formal Representation for Structured Data. ACTA POLYTECHNICA HUNGARICA, 13 (2). pp. 59-76. ISSN 1785-8860 10.12700/APH.13.2.2016.2.4

[img] Text
Demetrovics_59_3027028_ny.pdf

Download (649kB)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 03 Feb 2017 08:44
Last Modified: 03 Feb 2017 08:44
URI: http://eprints.sztaki.hu/id/eprint/9058

Update Item Update Item